RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 257–287 (Mi tm1129)  

This article is cited in 10 scientific papers (total in 10 papers)

On differential-evolutionary games

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (3614 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 234–261

Bibliographic databases:

Document Type: Article
UDC: 517.977.58
Received in November 1994

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “On differential-evolutionary games”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 257–287; Proc. Steklov Inst. Math., 211 (1995), 234–261

Citation in format AMSBIB
\Bibitem{KryOsi95}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper On differential-evolutionary games
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 257--287
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423112}
\zmath{https://zbmath.org/?q=an:0873.90134}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 234--261


Linking options:
  • http://mi.mathnet.ru/eng/tm1129
  • http://mi.mathnet.ru/eng/tm/v211/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. N. A. Krasovskii, A. M. Tarasyev, “Search of maximum points for a vector criterion based on decomposition properties”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S174–S190  mathnet  crossref  elib
    3. Anastasiya V. Raigorodskaya, “Stokhasticheskaya dvukhshagovaya igra $\varepsilon$-nailuchshikh otvetov razmernosti $2\times2$”, MTIP, 2:4 (2010), 84–105  mathnet
    4. A. V. Raigorodskaya, “Stokhasticheskaya dvukhshagovaya igra epselon-nailuchshikh otvetov razmernosti $2\times2$”, UBS, 31.1 (2010), 116–140  mathnet
    5. Nikolay A. Krasovskiy, Alexander M. Tarasyev, “Decomposition algorithm of searching equilibria in the dynamical game”, Autom. Remote Control, 76:10 (2015), 1865–1893  mathnet  crossref
    6. N. A. Krasovskii, A. V. Kryazhimskii, A. M. Tarasev, “Uravneniya Gamiltona–Yakobi v evolyutsionnykh igrakh”, Tr. IMM UrO RAN, 20, no. 3, 2014, 114–131  mathnet  mathscinet  elib
    7. A. V. Kryazhimskiy, A. M. Tarasyev, “Optimal control for proportional economic growth”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 101–119  mathnet  crossref  mathscinet  isi  elib
    8. A. V. Kryazhimskiy, A. M. Tarasyev, A. A. Usova, W. Wang, “Proportional economic growth under conditions of limited natural resources”, Proc. Steklov Inst. Math., 291 (2015), 127–145  mathnet  crossref  crossref  isi  elib
    9. Nikolay A. Krasovskii, Alexander M. Tarasyev, “Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals”, Autom. Remote Control, 79:6 (2018), 1148–1167  mathnet  crossref  isi
    10. N. A. Krasovskii, A. M. Tarasev, “Asimptoticheskoe povedenie reshenii v dinamicheskikh bimatrichnykh igrakh s diskontirovannymi indeksami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 193–209  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:172
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019